# SDR AALA20101130AFW01

- Difficulty date: November 22, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 71,649 hours, 11,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZATION STRAP AT STATION 347 RIGHT BUTTLINE 39 WAS FOUND CRACKED ON FORWARD EDGE OF THE FLOOR BEAM.  ACCOMPLISHED GENERAL VISUAL INSPECTION OF THE AREA FOR OTHER DAMAGE.  REMOVED STRAP, FABRICATED, TREATED, AND SEALED REPAIR STRAP PER EA B767-53-014114.
